versión impresa ISSN 0716-0917
CORTES, LUIS; FERNANDEZ, CLAUDIO y PERLA, GUSTAVO. ON OUTGOING SOLUTIONS FOR A SYSTEM OF TIME-HARMONIC ELASTIC WAVE IN THE EXTERIOR OF A STAR-SHAPED DOMAIN. Proyecciones (Antofagasta) [online]. 2006, vol.25, n.2, pp. 205-229. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172006000200006.
In this work we consider the propagation of time-harmonic elastic waves outside of a star-shaped domain with a "linear velocity at the boundary". We describe a new approach to investigate results of existence and uniqueness for this exterior problem. To this end, we used a method similar to the one discussed in [11, 12] which has its genesis in  and relies on a stationary approach of resonances. The fundamental step of our approach is to reduce the unbounded nature of the problem to a bounded domain introducing an auxiliary boundary condition of Dirichlet type. In particular, we find a large region in the complex plane which is "free" of resonances
Palabras clave : Existence and uniqueness of outgoing solutions; linear elastic wave equation, star-shaped domain; linear velocity boundary type conditions; resonances.